Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Dec 19, 2012, 9:17 PM CST for Crawford County, Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 19, 2012, 9:17 PM CST (03:17 UTC)
- Expired
- Dec 19, 2012, 9:45 PM CST
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
County Crawford County, AR
The radar
The Western Arkansas radar (KSRX), 42 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
021
WWUS84 KTSA 200317
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CST WED DEC 19 2012
ARZ010-019-OKZ069-200345-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
917 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHERN CRAWFORD AND SOUTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 917 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF UNIONTOWN...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...UNIONTOWN...ODELL...WINSLOW...
BLACKBURN...HOGEYE...STRICKLER...CEDARVILLE...NATURAL DAM...
CHESTER...LEE CREEK...MOUNT GAYLER...DEVILS DEN STATE PARK AND LAKE
FORT SMITH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3553 9445 3564 9448 3564 9453 3564 9461
3598 9427 3573 9399
TIME...MOT...LOC 0317Z 226DEG 44KT 3563 9446
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Dec 19, 5:11 PM CST, 4 hours 6 minutes earlier.
Area forecast discussion, Dec 19, 5:11 PM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
511 PM CST WED DEC 19 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... MVFR CEILINGS WILL AFFECT ALL TAF SITES
OVERNIGHT. STRONG SOUTH WINDS THIS EVENING WILL SHIFT TO STRONG AND
GUSTY WEST AND NORTHWESTERLY WINDS AS A COLD FRONT MOVES ACROSS
THE AREA. ARKANSAS SITES MAY EXPERIENCE AN ISOLATED THUNDERSTORM
OR TWO LATER TONIGHT. LIGHT SNOW OR WINTRY MIX WILL BE POSSIBLE AT
SITES NORTH OF I 40 EARLY THURSDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 426 PM CST WED DEC 19 2012/
DISCUSSION...
A SHORTWAVE CURRENTLY MOVING ACROSS NORTHERN NEW MEXICO HAD
PUSHED A COLD FRONT INTO THE OKLAHOMA AND TEXAS PANHANDLES WITH AN
ASSOCIATED DRYLINE OVER FAR WESTERN OKLAHOMA. THIS COLD FRONT AND
DRYLINE WILL CONTINUE TO PUSH EASTWARD INTO EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS EVENING AND OVERNIGHT.
AHEAD OF THE APPROACHING FRONT...SOUTHERLY WINDS GUSTING 15 TO 30
MPH AND WARM TEMPS HAVE CREATED LIMITED FIRE WEATHER DANGERS
ACROSS PORTIONS OF THE REGION. THESE WINDS HAVE ALSO TRANSPORTED
HIGHER DEWPOINTS ACROSS THE REGION WITH MOST LOCATIONS REPORTING
IN THE UPPER 50S TO AROUND 60 DEGREES. CHANCES FOR SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE
DRYLINE THIS EVENING. DEEP LAYER SHEER OF 60+KT...STEEP MID LEVEL
LAPSE RATES AND WARM DEWPOINTS INTERACTING WITH THE COLD FRONT AS
IT OVERTAKES THE DRYLINE THIS EVENING WILL ALLOW FOR A LIMITED
CHANCE OF STRONG TO POSSIBLE SEVERE THUNDERSTORMS. THE GREATEST
CHANCES OF THUNDERSTORMS LOOKS TO BE ACROSS FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS. DAMAGING WINDS LOOK TO BE THE MAIN HAZARD
THREAT WITHIN ANY SEVERE STORM THAT MAY DEVELOP...THOUGH AN
ISOLATED TORNADO AND LARGE HAIL COULD ALSO BE CAPABLE THROUGH THE
LATE EVENING HOURS.
BEHIND THE COLD FRONT...STRONG NORTHWESTERLY WINDS OF 20 TO 30
MPH...GUSTING OVER 40 MPH ARE EXPECTED ACROSS MOST OF EASTERN
OKLAHOMA WITH GUSTS OVER 35 MPH FOR NORTHWEST ARKANSAS. THESE
WINDS WILL CONTINUE OVERNIGHT AND INTO THE EARLY MORNING HOURS
THURSDAY. LIGHT SNOW TO SNOW FLURRIES MAY ALSO BE POSSIBLE LATE
TONIGHT AND EARLY THURSDAY AS THE BACKSIDE OF THE SHORTWAVE PUSHES
NORTHEAST THROUGH THE PLAINS. THE GREATEST CHANCE OF LIGHT SNOW
LOOKS TO BE ALONG/NEAR THE KANSAS AND MISSOURI BORDERS...WHERE A
LIGHT DUSTING OR SO COULD BE POSSIBLE. FURTHER SOUTH TO A LINE
FROM PAWNEE COUNTY TO MADISON COUNTY COULD SEE SNOW FLURRIES TO
LIGHT SNOW...WITH NO ACCUMULATIONS EXPECTED.
A COLD AND DRIER AIRMASS FILTERS THROUGH THE REGION THURSDAY WITH
NORTHWESTERLY WIND GUSTS 25 TO AROUND 35 MPH CONTINUING ACROSS
THE REGION. THESE CONDITIONS WILL LOWER AFTERNOON MIN RH VALUES
BELOW 30 PERCENT ACROSS MOST OF EASTERN OKLAHOMA...WITH 40+
PERCENT RH VALUES OVER NORTHWEST ARKANSAS. THIS WILL ALLOW FOR
ELEVATED FIRE DANGERS FOR EASTERN OKLAHOMA AND AT LEAST LIMITED
FIRE DANGERS OVER NORTHWEST ARKANSAS. WIND SPEEDS SHOULD DECREASE
DURING THE LATE AFTERNOON AND EVENING HOURS THURSDAY WHICH WILL
DECREASE FIRE DANGERS. RIDGE OF HIGH PRESSURE THEN SETS UP OVER
THE PLAINS FOR THE WEEKEND ALLOWING FOR MILD TEMPS AND SOUTHERLY
WINDS TO RETURN.
IN THE EXTENDED FORECAST...LATEST MODEL RUNS CONTINUE TO DISAGREE
ON THE NEXT WEATHER SYSTEM TO AFFECT THE REGION FOR NEXT WEEK.
CURRENT INDICATIONS ARE THAT A LONGWAVE TROF LOOKS TO PUSH OUT OF
THE PACIFIC NORTHWEST AND INTO THE SOUTHERN PLAINS DURING THE
FIRST HALF OF NEXT WEEK. THIS WAVE WILL ALLOW FOR RAIN SHOWERS AS
WELL AS RAIN CHANGING OVER TO WINTRY PRECIP TO BE POSSIBLE MID
WEEK AS THE BASE OF THE TROF MOVES THROUGH. EXACT DETAILS OF
TIMING/TYPE/AMOUNTS OF PRECIP STILL REMAINS UNCERTAIN AT THIS
TIME. WILL CONTINUE TO MONITOR AND UPDATE AS MORE DATA COMES IN
AND FORECASTER CONFIDENCE/MODEL CONSISTENCY BECOME MORE IN-LINE
WITH EACH OTHER.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 9 PM WEDNESDAY TO 7 AM THURSDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-
OKZ071-OKZ073-OKZ074-OKZ075.
AR...NONE.
&&
AVIATION...06Hazardous weather outlook, Dec 19, 8:14 PM CST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 814 PM CST WED DEC 19 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 814 PM CST WED DEC 19 2012 ...SEVERE WEATHER POSSIBLE INTO THE EARLY MORNING HOURS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. WINTER WEATHER. SNOW ACCUMULATION. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...AFTER 3 AM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A STRONG STORM SYSTEM WILL CONTINUE TO TRACK ACROSS THE PLAINS OVERNIGHT. THUNDERSTORMS WILL RAPIDLY SPREAD NORTHEASTWARD... PUSHING EAST OF THE FORECAST AREA BY EARLY THURSDAY MORNING. SUFFICIENT MOISTURE HAS SPREAD ACROSS THE AREA ALLOWING INSTABILITY LEVELS SUPPORTIVE OF SEVERE THUNDERSTORMS. ADDITIONALLY... LIFT AHEAD OF THE APPROACHING STORM SYSTEM WILL ALSO AID STORM UPDRAFTS... WHILE VERY STRONG WINDS ALOFT OVERSPREAD THE REGION. LATEST DATA SUGGEST STORMS WILL DEVELOP INTO ONE OR MORE LINES WHICH WILL ENHANCE THE DAMAGING WIND POTENTIAL. THE WINDS ALOFT ALSO APPEAR SUPPORTIVE OF BRIEF TORNADOES WITHIN THESE LINES OF STORMS. SHOULD THESE TORNADO SIGNATURES DEVELOP THEY WILL BE BRIEF AND LIKELY BE PRECEDED WITH LITTLE TO NO WARNING. STRONG WEST TO NORTHWESTERLY WINDS WILL DEVELOP THIS EVENING AND PERSIST THROUGH THE OVERNIGHT HOURS AS THE STORM SYSTEM LIFTS INTO THE MISSOURI VALLEY. WIND GUSTS AROUND 45 MPH WILL BE POSSIBLE AND STRONG WINDS WILL CONTINUE INTO THURSDAY BEFORE DIMINISHING BY THURSDAY AFTERNOON. ANY WILDFIRES THAT ARE ONGOING OR DEVELOP EARLY THURSDAY WILL SPREAD QUICKLY. FINALLY...AS THE STORM SYSTEM SHIFTS EASTWARD... LIGHT RAIN WILL TRANSITION TO LIGHT SNOW FOR AREAS NEAR THE OKLAHOMA KANSAS BORDER AND INTO FAR NORTHWEST ARKANSAS. SNOWFALL AMOUNTS ARE FORECAST TO REMAIN VERY LIGHT WITH NO IMPACTS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. FRIDAY THROUGH SUNDAY...NO HAZARDS. MONDAY AND TUESDAY...WINTER WEATHER POTENTIAL. EXTENDED DISCUSSION... STRONG NORTHWESTERLY WINDS WILL CONTINUE INTO THURSDAY MORNING WITH GUSTS AROUND 40 MPH LIKELY. WINDS WILL DIMINISH BY LATE AFTERNOON. DRY AND MILD WEATHER WILL PREVAIL THROUGH THE WEEKEND... WITH A STRONG STORM SYSTEM AGAIN DEVELOPING AND MOVING INTO THE CENTRAL U.S. BY EARLY NEXT WEEK. THIS SYSTEM IS LIKELY TO IMPACT THE CHRISTMAS HOLIDAY WITH BOTH THUNDERSTORM AND WINTER WEATHER POTENTIAL SOMEWHERE FROM THE SOUTHERN TO CENTRAL PLAINS. THE LOCATION AND MAGNITUDE OF THESE IMPACTS WILL CONTINUE TO BE REFINED WITH LATER FORECASTS... HOWEVER BE AWARE OF THIS POTENTIAL STORM SYSTEM AND KEEP APPRISED OF FORECAST CHANGES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Dec 19, 7:28 PM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
728 PM CST WED DEC 19 2012
OKZ073-200200-
PITTSBURG OK-
728 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CST
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PITTSBURG
AT 727 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF HAYWOOD TO 32 MILES SOUTHWEST OF
ASHLAND...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCALESTER...KIOWA...PITTSBURG...
BLANCO...ASHLAND...SAVANNA...DOW...HAYWOOD...BACHE...ALDERSON...
KREBS...BLOCKER...FEATHERSTON...CROWDER AND ARROWHEAD STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3460 9589 3468 9589 3468 9609 3468 9610
3474 9610 3516 9574 3517 9545 3516 9536
3502 9546 3502 9551 3496 9550 3459 9579
TIME...MOT...LOC 0127Z 233DEG 54KT 3486 9591 3439 9635Local storm report, Dec 19, 8:07 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CST WED DEC 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL MCALESTER 34.93N 95.77W
12/19/2012 E0.75 INCH PITTSBURG OK AMATEUR RADIO
&&
JDSSpecial weather statement, Dec 19, 8:15 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CST WED DEC 19 2012
OKZ049-070-073>075-200300-
HASKELL OK-LATIMER OK-MUSKOGEE OK-PITTSBURG OK-PUSHMATAHA OK-
815 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...EASTERN PITTSBURG...NORTHERN PUSHMATAHA AND
WESTERN LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
AT 815 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ENTERPRISE TO 8 MILES SOUTH OF BLANCO...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...
WILBURTON...HIGGINS...GOWEN...BLANCO...HARTSHORNE...HAILEYVILLE...
DOW...BACHE...BLOCKER...FEATHERSTON...QUINTON...BRIARTOWN...PORUM...
SARDIS AND ROBBERS CAVE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3463 9585 3527 9547 3532 9538 3529 9535
3534 9534 3547 9509 3546 9507 3465 9541
TIME...MOT...LOC 0215Z 228DEG 42KT 3525 9538 3466 9569Special weather statement, Dec 19, 8:50 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CST WED DEC 19 2012
OKZ049-074>076-200345-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
850 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...LE FLORE...PUSHMATAHA AND LATIMER
AT 849 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF MCCURTAIN TO 4 MILES WEST OF
ANTLERS...MOVING EAST AT 50 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...ANTLERS...CLAYTON...CORINNE...DELA...RATTAN...CLOUD
Y...MOYERS...FINLEY...KOSOMA...SNOW...NASHOBA...STANLEY...HONOBIA...
TUSKAHOMA...KIAMICHI...ALBION...OLETA...KELLOND...EUBANKS...DUNBAR...
S ARDIS...CLAYTON LAKE STATE PARK...TALIMENA STATE PARK AND LAKE
WISTER STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3423 9579 3460 9555 3460 9551 3465 9551
3511 9522 3526 9444 3450 9475 3450 9504
3424 9505 3424 9514 3418 9515 3417 9578
TIME...MOT...LOC 0249Z 254DEG 45KT 3516 9500 3423 9568Local storm report, Dec 19, 9:16 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
916 PM CST WED DEC 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 4 N MULDROW 35.46N 94.60W
12/19/2012 E1.00 INCH SEQUOYAH OK TRAINED SPOTTER
&&
JDSSpecial weather statement, Dec 19, 9:17 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CST WED DEC 19 2012
ARZ010-019-OKZ069-200345-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
917 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHERN CRAWFORD AND SOUTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 917 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF UNIONTOWN...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...UNIONTOWN...ODELL...WINSLOW...
BLACKBURN...HOGEYE...STRICKLER...CEDARVILLE...NATURAL DAM...
CHESTER...LEE CREEK...MOUNT GAYLER...DEVILS DEN STATE PARK AND LAKE
FORT SMITH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3553 9445 3564 9448 3564 9453 3564 9461
3598 9427 3573 9399
TIME...MOT...LOC 0317Z 226DEG 44KT 3563 9446The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 7:28 PM CST | Special Weather Statement | TSA | Pittsburg | 32 min |
| Dec 19, 7:46 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 44 min |
| Dec 19, 8:15 PM CST | Special Weather Statement | TSA | Latimer | 45 min |
| Dec 19, 8:20 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 40 min |
| Dec 19, 8:45 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Sequoyah | 45 min |
| Dec 19, 8:50 PM CST | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 55 min |
| Dec 19, 8:54 PM CST | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 36 min |
| Dec 19, 9:11 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| Dec 19, 9:23 PM CST | Special Weather Statement | TSA | Choctaw | 67 min |
| Dec 19, 9:34 PM CST | Special Weather Statement | TSA | LeFlore | 56 min |
| Dec 20, 1:09 PM CST | Wind Advisory | TSA | Adair | 4 hr |
| Dec 19, 9:21 PM CST | Special Weather Statement | TSA | Crawford | 24 min |
| Dec 19, 9:42 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian | 63 min |
| Dec 19, 9:48 PM CST | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 11 min |
| Dec 19, 10:20 PM CST | Special Weather Statement | TSA | Carroll, Madison | 40 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.